# SDR REXA2025030600282

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: MM67035077007
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD STOPPER OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT FWD STOPPER OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WAS REPLACED PER CRJ900 AMM 53-62-34 (CONFIG A01)
